# SDR DALA2024090308700

- Difficulty date: June 23, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 75,686 hours, 9,584 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3360 AT PUSH BACK, FLIGHT ATTENDANT CALLED AND REPORTED AN ELECTRICAL SMELL AT DOOR 4L. FIRST OFFICER CHECKED AND SMELLED A FAINT OZONE SMELL THERE. CORRECTIVE ACTION: AFT (16DS) REMOVED AND REPLACED AFT GALLEY FLOOR HEATER PANEL PER A330 AMM 25-27 ALL OPS CHECK GOOD NO FAULTS PRESENT
